MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DR D SINGLE SHOT EPIDURAL TRAY

Medline Industries, LP MEDLINE; DR D SINGLE SHOT EPIDURAL TRAY
Catalog Number PAIN2121
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that chloraprep stick arrived cracked, no prep came out of stick and it felt dry.Glass completely exploded inside the chloraprep stick.
 
Additional Manufacturer Narrative
The account reported that the chloraprep stick arrived cracked, no prep came out of the stick and it felt dry, and glass completely exploded inside the chloraprep stick.A photo and a sample were received; medline was not able to determine anything with the photo received, and upon gently shaking the unit, something damaged could be heard inside the unit.Finished good production records and finished good pack build were reviewed, and there were no issues identified that would contribute to the reported issue; the unit cannot be further tested.Based on the complaint details, the root cause is considered to be a vendor product issue relating to the component manufacturing process; the quality team will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DR D SINGLE SHOT EPIDURAL TRAY
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
kim evangelista
three lakes drive
northfield, IL 60093--275
MDR Report Key50854339
Report Number1417592-2026-47491
Device Sequence Number21220794
Product Code OFT
UDI-Device Identifier10198459036262
UDI-Public10198459036262
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberPAIN2121
Device Lot Number25CBF463
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/15/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2025
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown